{1 - 24} GreyGrey
{25 - 49} GreenGreen
{50 - 499} BlueBlue
{500 - 4999} OrangeOrange
{5000 - 24999} RedRed
{25000+} BlackBlack

Please confirm that you would like to report this for an admin to review.


Effective Ayurvedic Premature Ejaculation Supplements For Men

I have purchased Lawax capsules recently. I am taking these capsules twice a day, once in morning and another in evening, from the past seven days. But now I observed that I am getting headache after taking these capsules. Why I am facing this problem? I am not able to take Lawax capsules because of this problem. Please help me out by guiding me about these ayurvedic premature ejaculation supplements.

Share



Confirm that you would like to Remove Email Alerts for your question. You cant undo this and you will not be able to re-subscribe.


Tags

1 Answer

Dear customer,

Thanks for the query. Premature ejaculation is one of the most embarrassing problems of men. It affects the lovemaking capabilities of a man negatively so those men suffering from PE should try to resolve it at first hand only. Lawax capsules are the ayurvedic premature ejaculation supplements that can deal with early ejaculation problems in a natural manner. These capsules have been made using renowned and time-tested herbs without adding any preservatives or chemicals in them so these are free from all kinds of side effects.

Lawax capsules cannot give any kinds of side effects as these are made from herbs only. Also, we have not received any complaint regarding the side effects of these capsules till the date. So, the headache problem that you have started facing after taking these capsules as per your claim is not because of these capsules. The headache might have happened due to some other reasons. Also, the ayurvedic supplements take time to show their effects so they cannot give any kind of effects within just 1 week of taking them. There are many factors that can cause headache so you should try to find the actual cause behind it to treat this problem naturally. You can definitely start consuming Lawax capsules again without any doubt.

Confirm that you would like to select this answer as the "Best Answer" to your question. This will bring this answer to to top and be highlighted as "Best Answer". You can always change this if a better answer is given.


You must be Logged In to Answer this Question

Already a Member, Log In
Not a member yet? Sign Up